# SDR CALA2011053100402

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 39,847 hours, 14,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737-53-3-0738 BS 986 LBL 584 FLOORBEAM FASTENER HOLE (1EA) FOUND SURFACE CORRSION AFTER FLOOR PANEL REMOVED FORM 44.0008 ATT.  CABIN BS 986 LBL 25 INCHES TO MOST O/B FLOORBEAM REPAIRED AS PER SRM 53-70-51 REPAIR 4 FIG 205 AND SHEAR TIE REPAIRED AS PER SRM 53-70-51 REPAIR 4 FIG 206.  HFEC NIL CRACK FOUND ATTACH MAINTENANCE WORKSHEET FORM 44.0008 ITEM 1 TO ITEM 47 ACCOMPLISHED.
